# SDR 2015FA0000339

- Difficulty date: June 15, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Aircraft: N2235W
- Make and model: Piper PA-30
- Aircraft serial: 301844
- Engine: Lyc IO320C1A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Solenoid Valve
- Condition: Contaminated
- Location: Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSUFFICIENT FUEL FLOW TO ENGINE FROM AUXILIARY AND TIP FUEL TANKS.  DEBRIS IN SOLENOID VALVE, OBSTRUCTING, JAMMING OPERATION.  THE PLUG IS IN A LOCATION PERMITTING WATER TO SETTLE AND PROPAGATE CORROSION.  THE SOLENOID VALVE SHOULD BE MOVED TO A NEW LOCATION IN THE WHEEL WELL AND MOUNTED AS TO NOT ALLOW WATER TO SETTLE.
